On a problem of Sierpiński

Volume 156 / 2012

Jin-Hui Fang, Yong-Gao Chen Acta Arithmetica 156 (2012), 373-382 MSC: 11A41, 11A67. DOI: 10.4064/aa156-4-5


  • Jin-Hui FangDepartment of Mathematics
    Nanjing University
    of Information Science & Technology
    Nanjing 210044, P.R. China
  • Yong-Gao ChenSchool of Mathematical Sciences
    and Institute of Mathematics
    Nanjing Normal University
    Nanjing 210023, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image